# SDR FDEA201209293509

- Difficulty date: September 29, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 29,365 hours, 19,885 cycles
- Engine: Pwa JT8D17A
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 28,760 hours, 16,879 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENGINE THROTTLE LEVER BEGAN VIBRATING WITH ASSOCIATED MILD ACFT VIBRATION  FELT.  RAN QRH AND REDUCED NR 2 THROTTLE TO IDLE.  SHORTLY AFTER REACHING, NR 2 ENGINE EXCELLERATED  TO 92 PERCENT N2 AND REMAINED THERE WITH THROTTLE LEVER AT IDLE.  ALL ENGINE PARAMETERS REMAINED WITHIN LIMITS.  ENGINE NR 2 WAS SHUTDOWN PRIOR TO  LANDING.WINDMILLING OIL PRESSURE WAS OBSERVED AFTER  SHUTDOWN.  ENGINE NR 2 OIL PRESSURE WAS NORMAL PRIOR TO SHUTDOWN.  FOUND MULTIPLE TURBINE BLADES MISSING INCH LONG SECTIONS.  REMOVED & REPLACED  NR 2 ENGINE IAW W/C 70T0002, OP'S & LEAK CHECK NORMAL. OK TO CONTINUE.
